| Model Number |
H7493918912250 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is an estimated date based on the aware date as the exact event date was not reported.
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with chest pain and anterior st-elevation.Vascular access was obtained via the right radial artery.Angiography revealed severely calcific coronary disease with a 99% mid left anterior descending artery (lad) stenosis with timi 2 flow and a 99% proximal large diagonal stenosis.A 2.50mm x 12mm emerge balloon was unable to dilate the lad at 20 atmospheres (atm) because of the heavy calcification and the balloon ruptured.A cutting balloon was then selected but would not cross the lesion.A 2.00mm x 12mm nc emerge balloon was selected to dilate the diagonal and that balloon ruptured at 12 atm.A local dissection in the diagonal was also noted and a non-boston scientific (bsc) balloon was selected to successfully dilate the lesions at 12-14 atm.The lad was then stented with a 2.25 mm x 20 mm synergy drug eluting stent at 18 atm and the diagonal stented with a 2.25 mm x 12 mm synergy stent at 16 atm.A non-bsc guide extension catheter was used to assist in the balloon and stent placements and the end result was excellent.This was a bifurcation or v stent and the lad stent had to be redilated after stenting the diagonal.No patient complications were reported.